Follow
Megan Mihail
Megan Mihail
Profesor Universitar Emerit, Universitatea de Vest din Timisoara
Verified email at e-uvt.ro
Title
Cited by
Cited by
Year
On nonuniform exponential dichotomy of evolution operators in Banach spaces
M Megan, B Sasu, AL Sasu
Integral Equations and Operator Theory 44 (1), 71-78, 2002
912002
Discrete admissibility and exponential dichotomy for evolution families
M Megan, AL Sasu, B Sasu
Discrete & Continuous Dynamical Systems 9 (2), 383, 2003
882003
Nonuniform dichotomy of evolutionary processes in Banach spaces
P Preda, M Megan
Bulletin of the Australian Mathematical Society 27 (1), 31-52, 1983
551983
Exponential dichotomy of evolutionary processes in Banach spaces
P Preda, M Megan
Czechoslovak Mathematical Journal 35 (2), 312-323, 1985
521985
On uniform exponential trichotomy of evolution operators in Banach spaces
M Megan, C Stoica
Integral Equations and Operator Theory 60 (4), 499-506, 2008
512008
On uniform exponential stability of linear skew-product semiflows in Banach spaces
M Megan, AL Sasu, B Sasu
Bulletin of the Belgian Mathematical Society-Simon Stevin 9 (1), 143-154, 2002
492002
NORM INEQUALITIES OF CEBYSHEV TYPE FOR POWER SERIES IN BANACH ALGEBRAS
SS DRAGOMIR, MV BOLDEA, M MEGAN
Journal of Inequalities and Applications, 2014
46*2014
On uniform exponential stability for skew-evolution semiflows on Banach spaces
C Stoica, M Megan
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1305-1313, 2010
462010
Exponential instability of skew-evolution semiflows in Banach spaces
M Megan, C Stoica
Studia Universitatis Babes-Bolyai, Seria Mathematica 53 (1), 17-24, 2008
422008
Theorems of Perron type for uniform exponential dichotomy of linear skew-product semiflows.
M Megan, AL Sasu, B Sasu
Bulletin of the Belgian Mathematical Society-Simon Stevin 10 (1), 1-21, 2003
412003
Exponential dichotomies of evolution operators in Banach spaces
N Lupa, M Megan
Monatshefte für Mathematik 174 (2), 265-284, 2014
402014
Perron conditions for uniform exponential expansiveness of linear skew-product flows
M Megan, AL Sasu, B Sasu
Monatshefte für Mathematik 138 (2), 145-157, 2003
392003
On (h, k)-dichotomy of evolution operators in Banach spaces
M Megan
Dynamic Systems and Applications 5, 189-196, 1996
361996
The strong variant of a Barbashin theorem on stability of solutions for non-autonomous differential equations in Banach spaces
C Buşe, M Megan, MS Prajea, P Preda
Integral Equations and Operator Theory 59 (4), 491-500, 2007
312007
The Asymptotic Behaviour of Evolution Families
M Megan, AL Sasu, B Sasu
Editura Mirton, 2003
312003
New bounds for Čebyšev functional for power series in Banach algebras via a grüss-lupaş type inequality
MV Boldea, SS Dragomir, M Megan
PanAmerican Mathematical Journal 26 (3), 71-88, 2016
302016
Exponential dichotomies for linear discrete-time systems in Banach spaces
IL Popa, M Megan, T Ceausu
Applicable Analysis and Discrete Mathematics 6 (1), 140-155, 2011
302011
Exponential stability and exponential instability for linear skew-product flows
M Megan, AL Sasu, B Sasu
Mathematica Bohemica 129 (3), 225-243, 2004
302004
Inequalities for Chebyshev functional in Banach algebras
SS Dragomir, MV Boldea, M Megan
Cubo (Temuco) 19 (1), 53-77, 2017
292017
FURTHER BOUNDS FOR ˇCEBYŠEV FUNCTIONAL FOR POWER SERIES IN BANACH ALGEBRAS VIA GRUSS-LUPAS TYPE INEQUALITIES FOR p-NORMS
SS DRAGOMIR, MV BOLDEA, M MEGAN
ipi 2, 3, 2016
282016
The system can't perform the operation now. Try again later.
Articles 1–20